# SDR ASAA2015042411481

- Difficulty date: April 24, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 11,598 hours, 3,432 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 HF RADIO DOES NOT TRANSMIT. GROUNDED - YES. OPS CK'D HF COMMUNICATION SYSTEM REF MM 23-11-00-710-801. OPS CK GOOD. #1 HF SYSTEM TRANSMITS AND RECEIVES.
